# SDR C2XA05SH069

- Difficulty date: July 16, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 8,991 hours, 7,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE CENTER OMEGA BEAM AT FR 20 HAS VARIOUS AREAS OF CORROSION. MAINTENANCE REMOVE AND REPLACED CENTER OMEGA BEAM AT FR 18-23 IAW EMB 145 SRM 51-40-02.AIRCRAFT WAS APPROVE FOR RETURN TO SERVICE.
